# SDR AALA201609289020

- Difficulty date: September 16, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 19032270421
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RUSTED LEFT REAR SPAR AILERON NR 3 HINGE BEARING AT -Y13751L.  REPLACED AILERON NR 3 HINGE PER SRM 57-61-01.
